ITEM METADATA RECORD
Title: An (almost) unbiased estimator for the S-Gini index
Authors: Demuynck, Thomas # ×
Issue Date: 2012
Publisher: Kluwer Academic Publishers
Series Title: Journal of Economic Inequality vol:10 issue:1 pages:109-126
Abstract: This note provides an unbiased estimator for the absolute S-Gini and an almost unbiased estimator for the relative S-Gini for integer parameter values.
Simulations indicate that these estimators perform considerably better then the usual estimators, especially for small sample sizes.
ISSN: 1569-1721
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Faculty of Business and Economics, Campus Kulak Kortrijk – miscellaneous
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
AnAlmostUnbiased.pdf Published 486KbAdobe PDFView/Open Request a copy

These files are only available to some KU Leuven Association staff members

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science